MathSciNet Relay Station
MathSciNet bibliographic data
MR1900874 (2003b:43005) 43A62 (28C15 43A99)
Parr, Adam W. Compactly bounded convolutions of measures. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2661–2667 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement